Skip to Main content Skip to Navigation
Journal articles

Optimal control of a quasi-variational obstacle problem

Abstract : We consider an optimal control where the state-control relation is given by a quasi-variational inequality, namely a generalized obstacle problem. We give an existence result for solutions to such a problem. The main tool is a stability result, based on the Mosco-convergence theory, that gives the weak closeness of the control-to-state operator. We end the paper with some examples.
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00092013
Contributor : Maïtine Bergounioux <>
Submitted on : Thursday, September 4, 2008 - 10:21:23 AM
Last modification on : Monday, November 25, 2019 - 5:32:14 PM
Document(s) archivé(s) le : Saturday, November 26, 2016 - 12:38:06 AM

File

iqv.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Samir Adly, Maïtine Bergounioux, Mohamed Ait-Mansour. Optimal control of a quasi-variational obstacle problem. Journal of Global Optimization, Springer Verlag, 2010, 47 (3), pp.421-435. ⟨10.1007/s10898-008-9366-y⟩. ⟨hal-00092013v3⟩

Share

Metrics

Record views

939

Files downloads

574